JACIII Vol.9 No.1 pp. 61-64
doi: 10.20965/jaciii.2005.p0061


Modified Axiomatic Basis of Subjective Probability

Kiril Tenekedjiev*, Anastas Krushev**, and Natalia Nikolova*

*Technical University of Varna, Dept. of Economics and Management, 1 Studentska Str., 9010 Varna, Bulgaria

**Technical University of Varna, Dept. of Navigation, 1 Studentska Str., 9010 Varna, Bulgaria

November 22, 2004
November 24, 2004
January 20, 2005
subjective probability, axioms, degree of belief
The paper aims at making a contribution to the axiomatic approach to subjective uncertainty by introducing a modified set of six axioms to subjective probabilities. Those are considered sufficient to guarantee adequacy and rationality in the expression of beliefs in future uncertain events by the observer of the system. The axioms combine mathematical correctness and unambiguous justification. They draw on existing axiomatic bases, but include some additional features and dependencies. A modified theorem for existence and uniqueness of subjective probabilities that uses the axioms discussed is also stated in the paper, and some explanation is given regarding the way to acquire its strict mathematical justification.
Cite this article as:
K. Tenekedjiev, A. Krushev, and N. Nikolova, “Modified Axiomatic Basis of Subjective Probability,” J. Adv. Comput. Intell. Intell. Inform., Vol.9 No.1, pp. 61-64, 2005.
Data files:

*This site is desgined based on HTML5 and CSS3 for modern browsers, e.g. Chrome, Firefox, Safari, Edge, Opera.

Last updated on Jun. 19, 2024